Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having cramps, bloating, acne and heartburn. Delayed periods. Used emergency contraceptive pill after having unprotected sex. Pregnant?

I am 21 years old, and have been on micronor for BC after i had my daughter, my periods were messed up ever since i started taking the pills. So i have a period every month on the second week of taking my BC. I had unprotected sex with my boyfriend, so the next day i took the morning after pill. I have not yet got my period, therefore im 2 weeks late and my periods are always on time. im breaking out in acne which i never did before, i feel bloated, i have cramps and almost feel like im going to get my period but i never do, i have heart burn , my hair always looks and feels greasy, i get emotional easy. help!?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Emergency pill can alter the menstrual cycles depending the period of menstrual cycle when you took the pill.
For more details:
If you have taken the pill in the second half of your cycle it can postpone your periods.
Your symptoms may also be because of these pills.
So you wait for one more week possibly by tha time you will get periods, if not once go for pregnancy test.
Take care.

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor